# SDR DALA2014120806450

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK AROUND OF SETTLEMENT AREA OF LT APU DOOR.  CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26.  FASTENERS WERE REMOVED IAW SRM 51-30-2, NEW REPAIR  DOUBLERS WERE FABRICATED IAW SRM 52-05D, FIG 9 NEW REPAIR DOUBLERS WERE TREATED  AND PAINTED IAW SRM  51-10-03, PAR 14/21 REPAIR PARTS WERE INSTALLED IAW SRM 51-30-2.
